# SDR DALA2023041703035

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 136,502 hours, 19,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 FOUND EMERGENCY PATH LIGHTS AT SETS 24,37 INOP. CORRECTIVE ACTION: RESEATED AND RESECURED CONNECTORS AT WALL PER B767 WDM 33-51-31. OPS CHECK NORMAL. (4786092)
